Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 114, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Oct 10, 2007, 3:10 AM CDT for 16 counties in Florida; 21 counties in Georgia; 5 counties in Alabama. It took effect at Oct 11, 2007, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 10, 2007, 3:10 AM CDT (08:10 UTC)
- In effect from
- Oct 11, 2007, 12:00 PM CDT
- Expired
- Oct 11, 2007, 6:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
All 42 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Dougherty County, GA, Early County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 69 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1523 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 100810 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 410 AM EDT WED OCT 10 2007 ...A RED FLAG WARNING IS IN EFFECT THURSDAY AFTERNOON AND EARLY EVENING FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT THURSDAY AFTERNOON FOR SOUTHEAST ALABAMA DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY LESS THAN 30 PERCENT COMBINED WITH SUSTAINED WINDS OF 10 MPH OR GREATER... .A RIDGE OF HIGH PRESSURE TO THE NORTH WILL BUILD SOUTHWARD INTO THE REGION TODAY BEHIND AN EXITING COLD FRONT. NOTICEABLY COOLER AND DRIER AIR WILL DOMINATE THE REGION FOR THE REMAINDER OF THE WORK WEEK. FLZ007-009>019-026>029-034-101930- /O.NEW.KTAE.FW.W.0114.071011T1800Z-071011T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 410 AM EDT WED OCT 10 2007 /310 AM CDT WED OCT 10 2007/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ THURSDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-101930- /O.NEW.KTAE.FW.A.0089.071011T1800Z-071011T2200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 310 AM CDT WED OCT 10 2007 ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT THURSDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ JAMSKI
4 follow-up statements
000 WWUS82 KTAE 101819 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 219 PM EDT WED OCT 10 2007 ...A RED FLAG WARNING IS IN EFFECT THURSDAY AFTERNOON AND EARLY EVENING FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WARNING IS IN EFFECT THURSDAY AFTERNOON FOR SOUTHEAST ALABAMA DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY LESS THAN 30 PERCENT COMBINED WITH SUSTAINED WINDS OF 10 MPH OR GREATER... .A RIDGE OF HIGH PRESSURE TO THE NORTH WILL BUILD SOUTHWARD INTO THE REGION TODAY BEHIND AN EXITING COLD FRONT. NOTICEABLY COOLER AND DRIER AIR WILL DOMINATE THE REGION FOR THE REMAINDER OF THE WORK WEEK. ALZ065>069-110230- /O.UPG.KTAE.FW.A.0089.071011T1800Z-071011T2200Z/ /O.EXB.KTAE.FW.W.0114.071011T1700Z-071011T2200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 119 PM CDT WED OCT 10 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 5 PM CDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>019-026>029-034-110230- /O.NEW.KTAE.FW.A.0090.071012T1800Z-071012T2300Z/ /O.EXT.KTAE.FW.W.0114.071011T1700Z-071011T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 219 PM EDT WED OCT 10 2007 /119 PM CDT WED OCT 10 2007/ ...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ THURSDAY... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. THE RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ THURSDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS82 KTAE 110705 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 305 AM EDT THU OCT 11 2007 ...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT THIS AFTERNOON FOR SOUTHEAST ALABAMA DUE TO RELATIVE HUMIDITY BELOW 30 PERCENT... COMBINED WITH SUSTAINED 20 FOOT WINDS OF 10 MPH OR GREATER AND A KBDI GREATER THAN 500... ...A RED FLAG WARNING IS NOW IN EFFECT FRIDAY AFTERNOON FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...MUCH DRIER AIR WILL CONTINUE TO FLOW INTO THE REGION TODAY AND FRIDAY...COURTESY OF CANADIAN HIGH PRESSURE. THIS DRY AIR SHOULD MODIFY SOMEWHAT OVER THE UPCOMING WEEKEND...LESSENING THE PROBABILITY OF RED FLAG CONDITIONS. FLZ007-009>019-026>029-034-112300- /O.UPG.KTAE.FW.A.0090.071012T1800Z-071012T2300Z/ /O.NEW.KTAE.FW.W.0115.071012T1700Z-071012T2300Z/ /O.CON.KTAE.FW.W.0114.071011T1700Z-071011T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 305 AM EDT THU OCT 11 2007 /205 AM CDT THU OCT 11 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ FRIDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-112300- /O.EXT.KTAE.FW.W.0114.071011T1700Z-071011T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 205 AM CDT THU OCT 11 2007 ...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 17-GOULD
000 WWUS82 KTAE 112019 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 419 PM EDT THU OCT 11 2007 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT/ 6 PM CDT FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT N FOR SOUTHEAST ALABAMA DUE TO RELATIVE HUMIDITY BELOW 30 PERCENT... COMBINED WITH SUSTAINED 20 FOOT WINDS OF 10 MPH OR GREATER AND A KBDI GREATER THAN 500... ...A RED FLAG WARNING IS NOW IN EFFECT FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA UNTIL 7 PM EDT DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT FRIDAY AFTERNOON FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...MUCH DRIER AIR WILL CONTINUE TO FLOW INTO THE REGION THROUGH FRIDAY...COURTESY OF CANADIAN HIGH PRESSURE. THIS DRY AIR SHOULD MODIFY SOMEWHAT OVER THE UPCOMING WEEKEND...LESSENING THE PROBABILITY OF RED FLAG CONDITIONS. GAZ120>131-142>148-155-161-112300- /O.EXA.KTAE.FW.W.0114.000000T0000Z-071011T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-LANIER- 419 PM EDT THU OCT 11 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>019-026>029-034-112300- /O.CON.KTAE.FW.W.0114.000000T0000Z-071011T2300Z/ /O.CON.KTAE.FW.W.0115.071012T1700Z-071012T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 419 PM EDT THU OCT 11 2007 /319 PM CDT THU OCT 11 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-112300- /O.CON.KTAE.FW.W.0114.000000T0000Z-071011T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 319 PM CDT THU OCT 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BARRY
000 WWUS82 KTAE 112310 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 710 PM EDT THU OCT 11 2007 ...THE RED FLAG WARNING THAT WAS IN EFFECT THIS THURSDAY AFTERNOON AND EVENING FOR THE FLORIDA BIG BEND AND PANHANDLE HAS EXPIRED... ...THE RED FLAG WARNING THAT WAS IN EFFECT THIS THURSDAY AFTERNOON AND EVENING FOR SOUTHEAST ALABAMA HAS EXPIRED... ...THE RED FLAG WARNING THAT WAS IN EFFECT THIS THURSDAY AFTERNOON AND EVENING FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA HAS EXPIRED... ...A RED FLAG WARNING CONTINUES IN EFFECT FOR FRIDAY AFTERNOON FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...MUCH DRIER AIR WILL CONTINUE TO FLOW INTO THE REGION THROUGH FRIDAY...COURTESY OF CANADIAN HIGH PRESSURE. THIS DRY AIR SHOULD MODIFY SOMEWHAT OVER THE UPCOMING WEEKEND... LESSENING THE PROBABILITY OF RED FLAG CONDITIONS. FLZ007-009>019-026>029-034-120730- /O.EXP.KTAE.FW.W.0114.000000T0000Z-071011T2300Z/ /O.CON.KTAE.FW.W.0115.071012T1700Z-071012T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 710 PM EDT THU OCT 11 2007 /610 PM CDT THU OCT 11 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ FRIDAY... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR THURSDAY. HOWEVER.. A RED FLAG WARNING CONTINUES IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155-161-120015- /O.EXP.KTAE.FW.W.0114.000000T0000Z-071011T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-LANIER- 707 PM EDT THU OCT 11 2007 /607 PM CDT THU OCT 11 2007/ ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ BARRY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Oct 10, 12:45 AM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Oct 10, 12:45 AM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 145 AM EDT WED OCT 10 2007 .SYNOPSIS...THE BAND OF SHOWERS AND A FEW STORMS ALONG THE COLD FRONT HAS NOW COMPLETELY DISSIPATED (ALONG WITH MUCH OF THE CLOUDINESS) AS THE FRONT PUSHES THROUGH CENTRAL PORTIONS OF THE CWA EARLY THIS MORNING...WITH WINDS SHIFTING TO THE NW OVER SE AL AND WESTERN PORTIONS OF THE FL PANHANDLE. AS WAS EXPECTED...THE COOLER AND DRIER AIR IS LAGGING QUITE A BIT BEHIND THE FRONT...AS WE MUST LOOK AS FAR TO THE NW AS NORTHERN MS TO FIND DEWPOINTS THAT HAVE DROPPED INTO THE 50S. NEVERTHELESS...WE STILL EXPECT SLOW BUT STEADY DRY AIR ADVECTION BEHIND THE FRONT OVERNIGHT. OVER THE COASTAL WATERS...WINDS STILL HAVE GENERAL NORTHERLY COMPONENT...BUT SPEEDS HAVE DECREASED TO AROUND 5 KTS OVER MOST AREAS. && .SHORT TERM...WITH NO RAIN CHANCES TO SPEAK OF DURING THE NEXT FEW DAYS...CONCERNS WILL RETURN TO TEMPERATURE AND FIRE WX FCSTING...AS MUCH COOLER AND DRIER AIR WORK INTO THE REGION FROM THE NW... COURTESY OF OUR FIRST REAL CANADIAN HIGH PRESSURE SYSTEM OF THE YEAR TO AFFECT THE SE U.S. WITH THE SFC HIGH LAGGING WELL TO THE NW BEHIND THE COLD FRONT...TODAY WILL STILL BE UNSEASONABLY WARM OVER THE AREA WITH HIGHS STILL REACHING CLOSE TO 90 DEGREES...BUT THU AND FRI SHOULD SEE CUMULATIVE 5 DEGREE DROPS IN MAX TEMPS EACH DAY...AND WITH DEWPOINTS DROPPING INTO THE 40S...AFTERNOON CONDITIONS WILL BE MUCH MORE COMFORTABLE FOR THOSE WITH OUTSIDE ACTIVITIES. ALSO...DESPITE THE NOTICEABLE CHANGES IN HIGH TEMPS...THE MOST SIGNIFICANT CHANGES BY FAR WILL BE FELT AT NIGHT...WITH THE REAL POSSIBILITY OF TEMPS DROPPING BELOW THE 50 DEGREE MARK OVER PARTS OF THE AREA ON FRI AND SAT MORNINGS. FOR SOME PERSPECTIVE...THE TALLAHASSEE REGIONAL AIRPORT HAS NOT DROPPED BELOW 50 DEGREES SINCE MAY 8TH OF 2007...AND HAS NOT EVEN DROPPED BELOW 60 DEGREES SINCE MAY 26TH THIS YEAR. OUR VERY WARM SUMMER AND BEGINNING TO THE FALL SEASON WILL FURTHER MAGNIFY THE EFFECTS OF THESE COOLER TEMPS. && .LONG TERM...THE COOLER AND MUCH DRIER AIR WILL HOLD THROUGH AT LEAST THE UPCOMING WEEKEND INTO EARLY NEXT WEEK...BEFORE EASTERLY FLOW IS EXPECTED TO BECOME RE-ESTABLISHED...AND ALLOW SOME MOISTURE TO RETURN FROM THE ATLANTIC. THIS WILL AT MINIMUM RESULT IN MODERATING TEMPERATURES...ESPECIALLY OVERNIGHT LOWS...WITH PERHAPS CHANCES FOR SHOWERS AND STORMS RETURNING ON TUESDAY AHEAD OF THE NEXT COLD FRONT. && .AVIATION...THE COLD FRONT WHICH PASSED KDHN...KABY AND KPFN WILL CONTINUE ITS EASTWARD PROGRESS ACROSS THE REMAINDER OF THE AREA OVERNIGHT...WITH A BAND OF SCATTERED TO BROKEN MID LEVEL CLOUDS PRECEDING IT. FOLLOWING THE FROPA...WINDS WILL SHIFT TO THE NORTHWEST BUT REMAIN LIGHT. EXPECT VFR OVERNIGHT...WITH A REMOTE CHANCE FOR MINOR VSBY RESTRICTIONS AT KVLD BY DAYBREAK. ON WEDNESDAY...VFR WILL CONTINUE WITH OCCASIONAL CU CLOUDS. NORTHWEST WINDS LESS THAN 10 KTS WILL PREVAIL. && .MARINE...STILL EXPECT SOME INCREASE IN WINDS AND SEAS ON THU AND FRI...BUT CONFIDENCE IS INCREASING THAT CONDITIONS WILL REMAIN BELOW SCEC LEVELS THROUGH THE WEEKEND. && .FIRE WEATHER...OVER THE FL BIG BEND AND PANHANDLE...RED FLAG CONDITIONS NOW LOOK FAIRLY CERTAIN FOR THURSDAY...SO WILL GO STRAIGHT TO A RED FLAG WARNING. OVER SE AL...CONDITIONS WILL BE MORE BORDERLINE...WITH RH...WIND...AND THE KBDI ALL EXPECTED TO BE VERY CLOSE TO CRITERIA. THEREFORE...WILL ISSUE A FIRE WX WATCH FOR THE TIME BEING. ACROSS SW AND SC GA...A REMARK SECTION SHOULD SUFFICE ...AS 4 HRS OF 25% OR LESS RH APPEAR TO DIFFICULT TO REACH AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 91 59 83 49 80 / 0 0 0 0 0 PANAMA CITY 88 63 84 56 80 / 0 0 0 0 0 DOTHAN 90 54 82 47 80 / 0 0 0 0 0 ALBANY 90 54 82 45 80 / 0 0 0 0 0 VALDOSTA 90 57 83 47 80 / 0 0 0 0 0 CROSS CITY 90 61 86 50 81 / 0 0 0 0 0 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && AVIATION/FIRE WX...JAMSKI PUBLIC/MARINE...GOULD
Hazardous weather outlook, Oct 10, 1:42 AM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 242 AM EDT WED OCT 10 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-111000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 242 AM EDT WED OCT 10 2007 /142 AM CDT WED OCT 10 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A WEAKENING COLD FRONT WILL CONTINUE TO PUSH THROUGH THE REGION THIS MORNING...WITH SLIGHTLY COOLER AND DRIER AIR FILTERING IN BEHIND IT FOR TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE MAIN THRUST OF MUCH COOLER AND DRIER CONDITIONS WILL BEGIN TO ARRIVE IN EARNEST ON THURSDAY AND FRIDAY...AS HIGH TEMPERATURES RETURN TO CLOSER TO 80 DEGREES...WHILE LOW TEMPERATURES MAY REACH THE UPPER 40S IN INTERIOR LOCATIONS ON FRIDAY AND SATURDAY MORNINGS. THESE WILL LIKELY BE THE COOLEST LOW TEMPERATURES RECORDED OVER THE AREA SINCE EARLY MAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. GOULD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 1:19 PM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 13 hr |
| Oct 10, 3:10 AM CDT | Fire Weather Watch | TAE | Coffee, Dale, Geneva, Henry, Houston | 10 hr |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Red Flag Warnings in Alabama, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.